Results 1 to 3 of 3
Having a depression relapse?
  1. #1
    Elaine Fallon is offline New Member
    Join Date
    Mar 2009
    Posts
    1

    Default Having a depression relapse?

    I have an 18 year history of well controlled depression. Before Christmas, my Psychiatrist changed my medication from Zoloft to Wellbutrin. I asked him to do this because I just think that I could feel better than I had been. I was doing great on the Wellbutrin, no problems and then 10 days ago I developed a sinus infection for which I was given prednisone. I took 1 40 mg dose and had BAD side effects. My Dr. told me to quit taking it. The next day I was in the ER with nausea/vomitting and dehydration. I was given 8 mg of Zofran and 2 liters of fluids. I was also sent home with Zofran ODT. I was starting to feel normal again when out of the blue, I had an anxiety attack, and all of those feelings of being out of control again resurfaced. I am now having trouble staying asleep, being anxious about "is my depression/anxiety returning", being fearful of being alone, etc. HELP! I am trying to tell myself that it is just all from being sick, fatigued, etc. I need some peace of mind. I am going to try and get in with my Psychiatrist tomorrow.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Talking with your dr tomorrow is the best bet. It's impossible to tell here with such little knowledge about your medical history what should be done. Good luck tomorrow. Try to relax, it will all work out okay. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    mp29 is offline New Member
    Join Date
    Mar 2009
    Location
    michigan
    Posts
    15

    Default Depression Relapse??

    Hi I'm Mary. Sorry to hear about your depression. How are you now. Is the Wellbutrin working. I'm not a physician, but did you psychiatrist say that the zofran might have caused some of that. Just wondering?



    mary

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22